MathSciNet Relay Station
MathSciNet bibliographic data
MR1876890 57M50
Adams, Colin C. Waist size for cusps in hyperbolic 3-manifolds. Topology 41 (2002), no. 2, 257–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement